# SDR FDEA201107042561

- Difficulty date: July 4, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A54611155
- Condition: Nicked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 PYLON ENGINE FORWARD MOUNT FORWARD RT BOLT BORE HOLE FOUND NICKED.  REPAIRED AS PER EA 6-5450-152689.
